# SDR VNAA2016083000036

- Difficulty date: August 30, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 30,059 hours, 30,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SEAT TRACKS IN CARGO BAY ARE CORRODED.  MAINTENANCE R & R CARGO BAY SEAT TRACKS AND PERFORMED CHECKS IAW THE AMM.  THE ACFT CONTINUES HEAVY MAINTENANCE CHECKS.
